13000 / 13101 - Publikace - 2019

13000 / 13101 - katedra matematiky

Publikační činnost 2019

Články v časopisech WoS

HÁJEK, P., T. SCHLUMPRECHT a A. ZSAK. Generalization of Zippin's theorem on perturbing Banach spaces with separable dual. Studia Mathematica. 2019, 245(2), 169-183. ISSN 0039-3223. DOI 10.4064/sm170619-30-11.

ADÁMEK, J. a S. MILIUS. On functors preserving coproducts and algebras with iterativity. Theoretical Computer Science. 2019, 763 66-87. ISSN 0304-3975. DOI 10.1016/j.tcs.2019.01.018.

BALAN, A., A. KURZ a J. VELEBIL. EXTENDING SET FUNCTORS TO GENERALISED METRIC SPACES. Logical Methods in Computer Science. 2019, 15(1), 1-57. ISSN 1860-5974. DOI 10.23638/LMCS-15(1:5)2019.

ADÁMEK, J. et al. Generalized Eilenberg Theorem: Varieties of Languages in a Category. ACM Transactions on Computational Logic. 2019, 20(1), 1-47. ISSN 1529-3785. DOI 10.1145/3276771.

HÁJEK, P. a T. RUSSO. An uncountable version of Ptak's combinatorial lemma. Journal of Mathematical Analysis and Applications. 2019, 470(2), 1070-1080. ISSN 0022-247X. DOI 10.1016/j.jmaa.2018.10.049.

KORBELÁŘ, M. Homomorphic images of subdirectly irreducible rings. Communications in Algebra. 2019, 47(11), 4432-4440. ISSN 0092-7872. DOI 10.1080/00927872.2018.1530246.

HÁJEK, P. Hilbert generated Banach spaces need not have a norming Markushevich basis. Advances in mathematics. 2019, 351 702-717. ISSN 0001-8708. DOI 10.1016/j.aim.2019.05.012.

HAMHALTER, J. a Ondrej F. K. KALENDA. Measures of weak non-compactness in spaces of nuclear operators. Mathematische Zeitschrift. 2019, 292(1-2), 453-471. ISSN 0025-5874. DOI 10.1007/s00209-019-02264-2.

CHOI, Y. et al. The Bishop-Phelps-Bollobas Property and Absolute Sums. MEDITERRANEAN JOURNAL OF MATHEMATICS. 2019, 16(3), 1-24. ISSN 1660-5446. DOI 10.1007/s00009-019-1346-6.

BOHATA, M. Vigier's theorem for the spectral order and its applications. Journal of Mathematical Analysis and Applications. 2019, 476(2), 801-810. ISSN 0022-247X. DOI 10.1016/j.jmaa.2019.04.016.

RUSSO, T. A note on symmetric separation in Banach spaces. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 2019, 113(4), 3649-3658. ISSN 1578-7303. DOI 10.1007/s13398-019-00722-4.

Články v ostatních periodikách

KLEBANOV, L. a I. VOLCHENKOVA. Outliers and the Ostensibly Heavy Tails. Mathematical Methods of Statistics. 2019, 28(1), 74-81. ISSN 1066-5307. DOI 10.3103/S106653071901006X.

HAMHALTER, J. a E. TURILOVA. Additivity of Quadratic Maps on JB Algebras. Lobachevskii Journal of Mathematics. 2019, 40(10), 1483-1488. ISSN 1995-0802. DOI 10.1134/S1995080219100123.

Stránka vytvořena 17.01.2020 05:00:02
Za obsah odpovídá: RNDr. Patrik Mottl, Ph.D.